Alert archive / Wyoming / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 3, NWS Cheyenne, WY

May 8, 2006Goshen County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at May 8, 2006, 4:33 PM MDT for Goshen County, Wyoming. It was in force for 57 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2006, 4:33 PM MDT (22:33 UTC)
Expired
May 8, 2006, 5:30 PM MDT
In force
57 min
Issued by
NWS Cheyenne, WY
Area
Counties, with a storm outline in the text

County Goshen County, WY

The radar

The Cheyenne radar (KCYS), 156 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 4:40 PM MDTHAIL 0.2510 Nw Jay Em, WY
May 8, 4:56 PM MDTHAIL 0.884 Sw Jay Em, WY
May 8, 5:10 PM MDTHAIL 0.2515 Ese Jay Em, WY
May 8, 5:20 PM MDTHAIL 0.529 N Torrington, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 10.6 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2006-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2006-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1030 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KCYS 082233
SVRCYS
WYC015-082330-
/O.NEW.KCYS.SV.W.0003.060508T2233Z-060508T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
433 PM MDT MON MAY 8 2006

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN GOSHEN COUNTY IN SOUTHEAST WYOMING...

* UNTIL 530 PM MDT

* AT 431 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR RAWHIDE BUTTES...OR ABOUT 16 MILES SOUTHWEST
  OF LUSK...AND MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  JAY EM BY 450 PM MDT...
  PRAIRIE CENTER BY 500 PM MDT...

LAT...LON 4248 10462 4249 10464 4261 10464 4261 10433
      4261 10407 4254 10407 4231 10407

$$
9 follow-up statements
000 
WWUS55 KCYS 082239
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
439 PM MDT MON MAY 8 2006

WYC015-082330-
/O.CON.KCYS.SV.W.0003.000000T0000Z-060508T2330Z/
GOSHEN WY-
439 PM MDT MON MAY 8 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 530 PM MDT FOR
NORTHERN GOSHEN COUNTY...

AT 439 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR RAWHIDE BUTTES...OR ABOUT 17 MILES SOUTH 
OF LUSK...MOVING SOUTHEAST AT 35 MPH.

THE SEVERE STORM HAS A HISTORY OF PRODUCING DIME TO NICKEL SIZE HAIL.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  JAY EM BY 450 PM MDT...
  7 MILES SOUTHWEST OF PRAIRIE CENTER BY 500 PM MDT...

LAT...LON 4244 10461 4244 10465 4261 10464 4258 10433
      4252 10407 4254 10407 4231 10407 4236 10437

$$

RUBIN
000 
WWUS55 KCYS 082244
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
444 PM MDT MON MAY 8 2006

WYC015-082330-
/O.CON.KCYS.SV.W.0003.000000T0000Z-060508T2330Z/
GOSHEN WY-
444 PM MDT MON MAY 8 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 530 PM MDT FOR
NORTHERN GOSHEN COUNTY...

AT 444 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR RAWHIDE BUTTES...OR ABOUT 18 MILES SOUTH 
OF LUSK...MOVING SOUTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  JAY EM BY 450 PM MDT...
  8 MILES SOUTHWEST OF PRAIRIE CENTER BY 500 PM MDT...
  7 MILES NORTHEAST OF HWY 85 AT DRY RAWHIDE CREEK BY 505 PM MDT...

THIS STORM HAS A HISTORY OF PRODUCING NICKEL SIZE HAIL. PLEASE SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 4226 10465 4244 10462 4261 10455 4258 10433
      4254 10406 4254 10407 4227 10406 4220 10434

$$

RUBIN
000 
WWUS55 KCYS 082251
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
451 PM MDT MON MAY 8 2006

WYC015-082330-
/O.CON.KCYS.SV.W.0003.000000T0000Z-060508T2330Z/
GOSHEN WY-
451 PM MDT MON MAY 8 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 530 PM MDT FOR
NORTHERN GOSHEN COUNTY...

AT 451 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR JAY EM...OR ABOUT 19 MILES SOUTH OF 
LUSK...MOVING SOUTHEAST AT 35 MPH.

ANOTHER SEVERE THUNDERSTORM WAS LOCATED 15 MILES SOUTHWEST OF JAY 
EM...MOVING SOUTHEAST AT 35 MPH.

THESE STORMS HAVE A HISTORY OF PRODUCING DIME TO NICKEL SIZE HAIL.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES SOUTHWEST OF PRAIRIE CENTER BY 500 PM MDT...
  8 MILES NORTHEAST OF HWY 85 AT DRY RAWHIDE CREEK BY 505 PM MDT...

LAT...LON 4222 10462 4244 10462 4261 10451 4258 10433
      4259 10406 4254 10407 4227 10406 4217 10426

$$

RUBIN
000 
WWUS55 KCYS 082257
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
457 PM MDT MON MAY 8 2006

WYC015-082330-
/O.CON.KCYS.SV.W.0003.000000T0000Z-060508T2330Z/
GOSHEN WY-
457 PM MDT MON MAY 8 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 530 PM MDT FOR
NORTHERN GOSHEN COUNTY...

AT 457 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF PRAIRIE
CENTER TO FORT LARAMIE...OR ALONG A LINE EXTENDING FROM 16 MILES
SOUTHEAST OF LUSK TO 20 MILES WEST OF TORRINGTON...MOVING SOUTHEAST
AT 35 MPH.

THESE SEVERE STORMS HAVE A HISTORY OF PRODUCING DIME TO NICKEL SIZE 
HAIL.

SEVERE THUNDERSTORMS WILL BE NEAR...
  HWY 85 AT DRY RAWHIDE CREEK BY 505 PM MDT...

LAT...LON 4221 10462 4239 10452 4259 10438 4258 10433
      4254 10406 4254 10407 4218 10407 4212 10426

$$

RUBIN
000 
WWUS55 KCYS 082301
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
501 PM MDT MON MAY 8 2006

WYC015-082330-
/O.CON.KCYS.SV.W.0003.000000T0000Z-060508T2330Z/
GOSHEN WY-
501 PM MDT MON MAY 8 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 530 PM MDT FOR
NORTHERN GOSHEN COUNTY...

AT 501 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM PRAIRIE CENTER TO 6 MILES
WEST OF LINGLE...OR ALONG A LINE EXTENDING FROM 20 MILES SOUTHEAST OF
LUSK TO 15 MILES NORTHWEST OF TORRINGTON...MOVING SOUTHEAST AT 35
MPH.

THE LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING NICKEL 
SIZE HAIL.

SEVERE THUNDERSTORMS WILL BE NEAR...
  LINGLE BY 505 PM MDT...

LAT...LON 4218 10454 4237 10444 4257 10431 4256 10413
      4254 10406 4254 10407 4218 10407 4206 10420

$$

RUBIN
000 
WWUS55 KCYS 082306
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
506 PM MDT MON MAY 8 2006

WYC015-082330-
/O.CON.KCYS.SV.W.0003.000000T0000Z-060508T2330Z/
GOSHEN WY-
506 PM MDT MON MAY 8 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 530 PM MDT FOR
NORTHERN GOSHEN COUNTY...

AT 506 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM PRAIRIE CENTER TO LINGLE...
OR ALONG A LINE EXTENDING FROM 22 MILES SOUTHEAST OF LUSK TO 11 MILES
NORTHWEST OF TORRINGTON...MOVING SOUTHEAST AT 35 MPH.

AT 456 PM MDT...THE STORMS PRODUCED NICKEL SIZE HAIL 4 MILES 
SOUTHWEST OF JAY EM. 

SEVERE THUNDERSTORMS WILL BE NEAR...
  RURAL EASTERN GOSHEN COUNTY AT 520 PM MDT

LAT...LON 4215 10448 4256 10426 4251 10406 4230 10407
      4206 10406

$$

RUBIN
000 
WWUS55 KCYS 082311
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
511 PM MDT MON MAY 8 2006

WYC015-082330-
/O.CON.KCYS.SV.W.0003.000000T0000Z-060508T2330Z/
GOSHEN WY-
511 PM MDT MON MAY 8 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 530 PM MDT FOR 
NORTHERN GOSHEN COUNTY...

AT 511 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 17 MILES NORTHEAST OF HWY 85
AT DRY RAWHIDE CREEK TO 11 MILES SOUTHEAST OF HWY 85 AT DRY RAWHIDE
CREEK...OR ALONG A LINE EXTENDING FROM 27 MILES SOUTHEAST OF LUSK TO
6 MILES NORTH OF TORRINGTON...MOVING SOUTHEAST AT 35 MPH.

THE LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING NICKEL 
SIZE HAIL.

SEVERE THUNDERSTORMS WILL BE NEAR...
  RURAL EASTERN GOSHEN COUNTY ALONG AND NORTH OF TORRINGTON THROUGH  
  530 PM MDT.

LAT...LON 4216 10440 4254 10419 4251 10406 4230 10407
      4205 10406

$$

RUBIN
000 
WWUS55 KCYS 082317
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
518 PM MDT MON MAY 8 2006

WYC015-082330-
/O.CON.KCYS.SV.W.0003.000000T0000Z-060508T2330Z/
GOSHEN WY-
518 PM MDT MON MAY 8 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 530 PM MDT FOR 
NORTHERN GOSHEN COUNTY...

AT 518 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM WEST CENTRAL SIOUX COUNTY TO
EAST CENTRAL GOSHEN COUNTY...OR ALONG A LINE EXTENDING FROM 29 MILES
SOUTHEAST OF LUSK TO TORRINGTON...MOVING SOUTHEAST AT 50 MPH.

THE SEVERE STORMS HAVE HAD A HISTORY OF PRODUCING NICKEL SIZE HAIL.

LAT...LON 4209 10427 4253 10411 4251 10406 4230 10407
      4205 10406

$$

RUBIN
000 
WWUS55 KCYS 082330
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
529 PM MDT MON MAY 8 2006

WYC015-082339-
/O.EXP.KCYS.SV.W.0003.000000T0000Z-060508T2330Z/
GOSHEN WY-
529 PM MDT MON MAY 8 2006

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GOSHEN COUNTY
EXPIRES AT 530 PM MDT...

THE SEVERE THUNDERSTORM HAS MOVED INTO SIOUX COUNTY. THEREFORE THE 
WARNING HAS BEEN ALLOWED TO EXPIRE.


LAT...LON 4209 10427 4253 10411 4251 10406 4230 10407
      4205 10406

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 3:00 PM MDT, 1 hour 33 minutes earlier.

Area forecast discussion, May 8, 3:00 PM MDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
300 PM MDT MON MAY 8 2006

.SHORT AND MEDIUM TERM...TONIGHT THROUGH SATURDAY...A SECONDARY COLD
PUSH WILL REINFORCE THE FALLING TEMPS TONIGHT...BUT THE NEW AIR MASS
WILL REMAIN UNSTABLE WITH LINGERING PVA IN THE VERY FAST/PROGRESSIVE
UPPER FLOW.  THUNDERSTORMS WILL CONTINUE THROUGH SUNSET TONIGHT AND
THEN AGAIN TUESDAY AFTERNOON...BUT IN THE MEANTIME SHOWERS WILL
OCCUR JUST ABOUT ANY TIME THROUGH MIDDAY WEDNESDAY...WITH ONE
PARTICULARLY STRONG IMPULSE SLATED TO CROSS THE NORTHERN ZONES EARLY
WEDNESDAY MORNING.  THICKNESSES WILL BE SUFFICIENTLY LOW AT THAT
TIME TO ALLOW SNOW IN MANY LOCATIONS...BUT THE GROUND WILL BE TOO
WARM ON THE PLAINS TO SUPPORT ACCUMULATIONS.  BY LATE WEDNESDAY THE
FLOW WILL TURN NW AS A STRONG PACIFIC RIDGE EDGES CLOSER.  TEMPS
WILL RESPOND NICELY AND MAKE FOR A SUMMER-LIKE END TO THE WEEK.
SATURDAY WILL REMAIN WARM...BUT THE GFS IS HINTING AT AN UPPER
SYSTEM BRINGING SOME SHOWERS AND THUNDERSTORMS.  WILL WAIT FOR SOME
CONSISTENT RUNS TO INTRODUCE POPS.

.LONG TERM...SATURDAY NIGHT THROUGH MONDAY...UPPER RIDGE STILL THE
DOMINANT PLAYER IN LATE TERM WITH UPPER LOW GOING BY JUST NORTH OF
MONTANA.  BOTH 18Z GFS RUN AND 06Z DGEX DO SHOW SOME WEAK ENERGY
GOING ACROSS CO SATURDAY NIGHT/SUNDAY WHICH MAY CAUSE A FEW SHOWERS
OR WEAK TSTMS OVER SE PART OF CWA...WILL KEEP A LOW POP AND INCLUDE
CYS AREA.  UPPER LOW MOVES SOUTHEAST INTO UPPER MS VALLEY WHICH
CAUSES FLOW OVER OUR CWA TO GO MORE NWLY.  THIS WILL BRING AT LEAST
SOME SLIGHT COOLING TO OUR FORECAST AREA SUNDAY NIGHT AND
MONDAY...BUT WILL KEEP THINGS DRY FOR NOW ON MONDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM...SOWKO
LONG TERM...HATTEN
Hazardous weather outlook, May 8, 11:15 AM MDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1115 AM MDT MON MAY 8 2006

NEZ001>003-019>021-054-055-WYZ059>070-091100-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-
PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
1115 AM MDT MON MAY 8 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

AFTER A FEW SHOWERS THIS MORNING...THERE WILL BE SCATTERED
SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING.  A FEW
OF THE THUNDERSTORMS WILL PRODUCE BRIEF WIND GUSTS TO 40 MPH
AND POSSIBLY SMALL HAIL.  SOME SHOWERS WILL REDEVELOP LATE
TONIGHT OVER EAST CENTRAL WYOMING AND THE NORTHERN NEBRASKA
PANHANDLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED SHOWERS WILL PREVAIL AGAIN ON TUESDAY...AND THESE WILL
CHANGE TO WET SNOW TUESDAY NIGHT IN MANY AREAS.  SMALL AMOUNTS OF
SNOW MAY ACCUMULATE ON LAWNS AND ROOFS.  THERE WILL ALSO BE A FEW
WEAK THUNDERSTORMS WILL TUESDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEILAND

In the hours before

Local storm report, May 8, 3:51 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
351 PM MDT MON MAY 08 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             2 S CHEYENNE            41.12N 104.79W
05/08/2006  M0.25 INCH       LARAMIE            WY   PUBLIC

0217 PM     HAIL             5 E CHEYENNE            41.15N 104.70W
05/08/2006  M0.50 INCH       LARAMIE            WY   NWS EMPLOYEE

0220 PM     HAIL             3 ESE CHEYENNE          41.13N 104.74W
05/08/2006  M0.25 INCH       LARAMIE            WY   NWS EMPLOYEE

0248 PM     HAIL             GLENROCK                42.86N 105.86W
05/08/2006  M0.25 INCH       CONVERSE           WY   TRAINED SPOTTER

0328 PM     HAIL             DOUGLAS                 42.76N 105.39W
05/08/2006  M0.88 INCH       CONVERSE           WY   LAW ENFORCEMENT

&&

KPOMEROY

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 3:28 PM MDTSevere Thunderstorm WarningCYSConverse47 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.